MAUDE Adverse Event Report: Stryker GmbH Asnis III Cannulated Tap For Screws D6.5mm Large AO Fitting; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

Stryker GmbH Asnis III Cannulated Tap For Screws D6.5mm Large AO Fitting; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 702602
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury

Brand Name
Asnis III Cannulated Tap For Screws D6.5mm Large AO Fitting
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50739296
Report Number0008031020-2026-01530
Device Sequence Number18777272
Product Code LXH
UDI-Device Identifier04546540112774
UDI-Public04546540112774
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number702602
Device Lot Number2822AC
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexUnknown